Article citationsMore >>

Ismail, H.N.A., Elbarbary, E.M.E., and Salem, G.S.E., Restrictive Taylor’s approximation for solving convection-diffusion equation, Appl. Math. Comput., 147, 355-363, 2004.

has been cited by the following article:

Article

Analytical Solutions of One-Dimensional Convection-Diffusion Problems

1Department of Mathematics, Faculty of Education, Kafkas University, Kars, Turkey


Turkish Journal of Analysis and Number Theory. 2018, Vol. 6 No. 6, 152-154
DOI: 10.12691/tjant-6-6-1
Copyright © 2018 Science and Education Publishing

Cite this paper:
Hatıra Günerhan. Analytical Solutions of One-Dimensional Convection-Diffusion Problems. Turkish Journal of Analysis and Number Theory. 2018; 6(6):152-154. doi: 10.12691/tjant-6-6-1.

Correspondence to: Hatıra  Günerhan, Department of Mathematics, Faculty of Education, Kafkas University, Kars, Turkey. Email: gunerhanhatira@gmail.com

Abstract

This paper first describes RDTM and then uses Reduced RDTM to compute an approximate solution of the one-dimensional convection-diffusion problems. The method provides the solution quickly in the form of a convergent series. Our method reduces the computational difficulties existing in the other traditional methods. To show the efficacy of the results, three examples are considered.

Keywords